# SDR DALA2021082705083

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 16 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CORROSION WEB FRAME 16 AT LEVEL STR 23L FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB LOC. IN FRAME 16 AT LEVEL STGR 23L FWD GALLEY AREA AS PER A319 SRM 51-72. (1925622)
